Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

An isomorphism principle in general topology


Author: J. de Groot
Journal: Bull. Amer. Math. Soc. 73 (1967), 465-467
MathSciNet review: 0208552
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11784-1
PII: S 0002-9904(1967)11784-1